# SDR MRKA952

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 7374Y0
- Aircraft serial: 24911
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Lube Unit
- Part number: 3352610030
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLIGHT RETURNED TO GATE, DUE TO NR 2 ENGINE OIL PRESSURE AND TEMPERATURE NOT WITH IN LIMITS.  REMOVED AND REPLACED NR 2 ENGINE LUBRICATION UNIT IAW MM 79-21-01.  OPS CHECKED OK.  (W)
